# SDR 9616886304

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR EMERGENCY LIGHTS INOPERATIVE FROM LAVATORY DR 4L2 TO ROW 57 AND AT ROWS 72 AND 73.  RECONNECTED WIRES, OPERATIONAL CHECK GOOD.
